Simple scheme for efficient linear optics quantum gates

Ralph, T. C., White, A. G., Munro, W. J. and Milburn, G. J. (2002) Simple scheme for efficient linear optics quantum gates. Physical Review A, 65 1: 012314-1-012314-6. doi:10.1103/PhysRevA.65.012314

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ11155_OA.pdf Full text (open access) application/pdf 292.64KB 3
UQ11155_preprint.pdf Pre-print application/pdf 129.21KB 302

Author Ralph, T. C.
White, A. G.
Munro, W. J.
Milburn, G. J.
Title Simple scheme for efficient linear optics quantum gates
Journal name Physical Review A   Check publisher's open access policy
ISSN 1050-2947
1094-1622
Publication date 2002
Sub-type Article (original research)
DOI 10.1103/PhysRevA.65.012314
Open Access Status File (Publisher version)
Volume 65
Issue 1
Start page 012314-1
End page 012314-6
Total pages 6
Place of publication College Park, MD, United States
Publisher Americal Physical Society
Language eng
Abstract We describe the construction of a conditional quantum control-not (CNOT) gate from linear optical elements following the program of Knill, Laflamme and Milburn [Nature {409}, 46 (2001)]. We show that the basic operation of this gate can be tested using current technology. We then simplify the scheme significantly.
Keyword Optical computing
Optical elements
Quantum gates
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collections: Excellence in Research Australia (ERA) - Collection
School of Physical Sciences Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 107 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 04 Feb 2004, 10:00:00 EST